If you mix some dangerous medications you can trigger the Serotonin Syndrome, which is not only a very serious condition, but can also be potentially life threatening. The potential charges and investigations made upon the manufacturers of some migraine medication and antidepressants, which may be a possible cause of Serotonin syndrome symptoms if taken together, are currently on hold by those at Saiontz & Kirk.
In case that you experiencing signs and symptoms like – cardiac modifications distractions in your intestinal system, modifications in in psychological stat or motor abnormalities – you might be a sufferer of Hyperserotonemia or Serotonergic syndrome, as the Serotonin syndrome is is usually named. You could have heard about certain cases where the sufferers affected by this syndrome, have managed to promptly resolve and overcome from it, but make no mistake regarding it, Serotonin syndrome is an extremely severe and possibly fatal situation. Simply to prove this fact, some researchers have estimated that the rate of mortality, related to this syndrome, is over 10%.
The Serotonin syndrome might include other signs and symptoms, beside those stated earlier. So if you find yourself having: hallucinations, Arrhythmia (uncontrolled heart beats), fatigue, temperature over the limit, throwing up, diarrhea or decrease of coordination, it is indicated to getmedical help and do not take any drugs without a professional advice.
The Serotonin syndrome can’t be decided by by tests, so the proper way to discover if someone has this condition is to carefully observe the symptoms. So in case you or somebody around you is showing the signs or symptoms mentioned above, after combining antidepressant and migraine drugs, you now know that this might be a case of Serotonin syndrome, and you must seed medical help at once. Do not mistake Serotonin syndrome with anxiety, mental conditions, neurological condition or a viral illness.
To cure the Serotonin syndrome you must take a proper set of medications, which will help stop the symptoms, that are potentially fatal in most cases.
To be able comprehend precisely, you have to know what is Serotonin and what are the Serotonin syndrome symptoms.